New guy

  1. Registered User
    Leon82's Avatar
    Join Date
    Apr 2012
    Posts
    4
    Answers
    0

    New guy


    I injected tren in to my tricep, and now it is a littlebit sore, warm and red, its 4 days since injection, i allways use new set of pump and needle, any experience what to do if it is an infection, (explainig to my doctor that i have an infection coused by steroids, not option "A")

  2. Banned
    jaderjader321's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    Jan 2012
    Posts
    63
    Answers
    0


    Quote Originally Posted by Leon82
    I injected tren in to my tricep, and now it is a littlebit sore, warm and red, its 4 days since injection, i allways use new set of pump and needle, any experience what to do if it is an infection, (explainig to my doctor that i have an infection coused by steroids, not option "A")
    Man that sucks. If I were u I'd ICE the spot everyday, while simultaneously self administering penacilin. If u can't get penacilin I'd rub hydrocortisone cream on it for a good 5-6 days. If it does not get better, then your last option will be to go to the doctor an tell him exactly what happened. He might give u ****, but it don't matter man, he will help u anyways.
    Good luck man
  3. Registered User
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    60
    Posts
    1,198
    Answers
    0


    You can always tell the doctor you injected B12, which is what most guys do.

    If it's an infection, you'll know soon enough. If the red isobar gets larger, go see a doctor and don't wait. Circle it with a magic marker and see if it gets bigger. Don't panic, just be very aware of its progress.
    •   
       

  4. Registered User
    Swanson52's Avatar
    Stats
    6'2"  300 lbs.
    Join Date
    Jul 2003
    Age
    39
    Posts
    3,075
    Answers
    0


    Quote Originally Posted by Leon82 View Post
    I injected tren in to my tricep, and now it is a littlebit sore, warm and red, its 4 days since injection, i allways use new set of pump and needle, any experience what to do if it is an infection, (explainig to my doctor that i have an infection coused by steroids, not option "A")
    Why are you afraid to be honest with your doctor?
    Don't worry, man, someday I'ma be nobody too.
  5. Registered User
    jt339's Avatar
    Join Date
    Feb 2009
    Posts
    379
    Answers
    0


    Quote Originally Posted by Leon82 View Post
    I injected tren in to my tricep, and now it is a littlebit sore, warm and red, its 4 days since injection, i allways use new set of pump and needle, any experience what to do if it is an infection, (explainig to my doctor that i have an infection coused by steroids, not option "A")
    Having any of these may indicate an infection:

    A fever of 101+
    Redness and swelling anywhere from 7-14 days after the injection
    Sever pain (about a 7-8 on the 10 scale)
    A hard lump or swelling at the injection site (again 7-14 days later)
    Persistent swelling that continues (after a week or so if there is swelling take a pen and CAREFULLY draw around the border, watch it to see if it spreads or is actually decreasing)
    A visible abscess forms
  6. Registered User
    Leon82's Avatar
    Join Date
    Apr 2012
    Posts
    4
    Answers
    0


    Quote Originally Posted by Swanson52

    Why are you afraid to be honest with your doctor?
    Insurance issues in my country
  7. Registered User
    Leon82's Avatar
    Join Date
    Apr 2012
    Posts
    4
    Answers
    0


    Thanx guys, lots of good advice, think i will give it few more days, the pain is not so bad, so i'll circle it and cool it down, hope for the best.
  •   

      
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in